# SDR IXXA20120831014

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 93,499 hours, 23,444 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT WING UPPER SKIN, CORROSION WAS FOUND AT XRS 727.000 STRINGER 1. PERFORMED MAJOR REPAIR IAW FORM 8110-3, DATED 08-27-12, DWG ED-5524, DATED 08-23-12.
